# SDR SWAA2021042661688

- Difficulty date: April 5, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WL 208.1 STA 540 BETWEEN BL 0 TO RBL 24 CHANNEL CRACKED. REMOVED N REPLACED CHANNEL BL0 TO RBL 24 STA 540 MAIN CABIN WL 208.1 REF B737700 SRM 5140020G0 CHANNEL INTERCOS PART NO. 7530771
